# SDR VNAA2016021300015

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 29,204 hours, 29,286 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT PITOT HEAT SYS FAIL IN FLIGHT.  THE CREW RETURNED TO FIELD. MAINTENANCE OPS CHECK LT PITOT HEAT SYSTEM IAW AMM.  OPS CHECK GOOD, THE ACFT WAS RELEASE FOR SERVICE.
